# SDR DALA2017082806425

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 45,214 hours, 20,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM PROPERLY.  REMOVED DEBRIS FROM DOOR SILL. OPS NORMAL
